# SDR R61A201812151217

- Difficulty date: December 15, 2018
- Submitted: December 15, 2018
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 22,971 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 17060244003
- Condition: Corroded
- Location: Frame 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT IN HEAVY CHECK MAINT FOUND CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA RH INTERCOSTAL JUST AFT OF RH GUSSET PLATE FRAME 90,REMOVED CENTER FUSELAGE III WET AREA RH INTERCOSTAL JUST AFT OF RH GUSSET PLATE FRAME 90, DRILLED UP NEW INTERCOSTAL AND PREPPED FOR INSTALLATION REF: EMB SRM 51-23-04,51-40-02,51-40-08. COMPLETED INSTALLATION OF NEW CENTER FUSELAGE III,APPLIED SURFACE PROTECTION TO CENTER FUSELAGE III WET. ACFT REMAINS IN HEAVY CHECK UNTIL COMPLETION.
